# SDR VNAA202403230018

- Difficulty date: February 16, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294021
- Condition: Cracked
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 600-08E2-JIC, IT WAS DETECTED CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK.   CRACK IN CANISTER WELDED NO.3, ON WS148.01 OF INTERNAL RH MAIN FUEL TANK WAS:REPAIR PER REO 670-57-42-577. REV. - -
